# SDR FDEA2019111962966

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3439514
- Condition: Corroded
- Location: Bs 803-835
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ADDITIONAL ACCESS FOR SMRM N00877 - CABIN R2 DOOR AFT LOWER CUT   OUT AREA FOUND CORROSION .  CABIN R2 DOOR AFT LOWER CUT OUT INTERIOR AREA AT RIGHT HAND LONGERON 27 RIGHT ,   CORROSION REMOVED AND EXCEEDED SRM 53-00-00-2R FIGURE 205 ALLOWABLE DAMAGE   LIMIT AND COMPLIED WITH EA # : 1-5310-T0350182 P1 TITLE : FUSELAGE - MAIN FRAME - DOOR   2R LOWER SILL 02 EA AREAS CORROSION AT L - 27R . REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100 .
